# SDR HEEA080441

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 10,340 hours
- Engine: Ge CT72A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5044T08P11
- Part serial: COM01447
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS LOW POWER DUE TO MALFUNCTIONING BLEED VALVE. TO BE SENT TO VENDOR FOR REPAIR.
